# SDR C2XA09RI075

- Difficulty date: April 25, 2009
- Submitted: April 29, 2009
- Operation: Air carrier
- Aircraft: N17196
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500945
- Aircraft time: 9,338 hours, 4,992 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT 2353 - EWR - FLIGHT CREW REPORTED BURNING SMELL IN CABIN DURING ENTIRE FLIGHT, BUT IT WAS UNNOTICED IN THE FLIGHT DECK.  EWR MX RAN PACKS WITH APU BLEED AND ENGINE BLEEDS AT VARIOUS POWER SET AND INSPECTED NR 2 PACK AREA AND CABIN LIGHTING, BUT COULD NOT DUPLICATE THE SMELL.  ACFT WAS APPROVED TO RETURN TO SERVICE.
